# SDR AALA201602119004

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 46,959 hours, 27,135 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 17,142 hours, 8,800 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 12166613
- Part serial: YG203461
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 17,142 hours, 8,800 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED & ACFT WAS GNDED.  AFTER TAKEOFF ECAM MSG, ENG 1 COMPRESSOR VANE.  FLIGHT CREW ACCOMPLISHED QRH & RETURNED WHERE MX REPLACED THE NR 1 ENG VARIABLE BLEED VLV MASTER BALL SCREW ACTUATOR.  RIGGED THE VARIABLE BLEED VLV SYS & ACCOMPLISHED A SATISFACTORY LEAK & OPERATIONAL CHECK IAW AMM 75-31-50 & 75-31-70.
